# SDR DL76L972372

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ELECT BURNING SMELL IN AFT GALLEY 1 HR AND 15 MIN INTO FLT.  SMELL DISAPPEARED AFTER TURNING OFF CEILING LIGHTS IN GALLEY AND UTILITY BUSSES.  A/C FERRIED TO CVG WHERE COFFEEMAKERS FOUND AT FAULT.  REPLACED COFFEEMAKERS.
